Translator Disclaimer
1 September 2006 HEALED FRACTURES AND OTHER ABNORMALITIES IN BONES OF SMALL MAMMALS
Author Affiliations +

In the absence of a text abstract the first page of the article is provided.

Sorry, your browser doesn't support embedded PDFs, Download First Page

Eric D. Forsman and Ivy A. Otto "HEALED FRACTURES AND OTHER ABNORMALITIES IN BONES OF SMALL MAMMALS," Northwestern Naturalist 87(2), 143-146, (1 September 2006). https://doi.org/10.1898/1051-1733(2006)87[143:HFAOAI]2.0.CO;2
Accepted: 1 August 2005; Published: 1 September 2006
JOURNAL ARTICLE
4 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top